# SDR FDEA201102090515

- Difficulty date: February 9, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002148G
- Part serial: A20248
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT LOWER INBD SKIN CRACKED AROUND FASTENERS.  ACCOMPLISHED EA F-5750-146379.  WING -NR10 L/E SLAT NOSE SKIN CRACKS.  MAJOR REPAIR.
